RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 2  


A differential equation without a solution
V. V. Grushin
125
Some specifically nonlinear oscillation theorems
I. V. Kamenev
129
Infinitesimal first- and second-order deformations of ribbed surfaces of revolution, preserving the normal curvature or geodesic torsion of the boundary parallel
N. G. Perlova
135
$n$-Dimensional compact complex analytic manifolds having $n-1$ algebraically independent meromorphic functions
Zh. Goligo
145
Finite 2-groups having invariant non-completely partitionable subgroups
M. M. Gol'denberg
151
Finite unsolvable nonsimple $(A)$-groups
V. I. Chaadaev
163
On the group property recognition problem
R. D. Pavlov
169
Markov chains on a matrix group
I. V. Evstigneev
181
A lemma due to Bernshtein for sums of dependent random variables
M. N. Marushin
187
Chebyshev inequalities in symmetric spaces
Yu. G. Kuritsyn, Yu. I. Petunin, E. M. Semenov
195
Formula for the differentiation of operator-valued functions depending on a parameter
V. I. Burenkov
207
The relation between lebesgue integrable and Birkhoff–Khinchin summable functions
V. S. Shul'man
219
A generalization of the Schwarzian derivative and its applications
B. E. Gopengauz
229
A rotation theorem for the class of univalent $p$-symmetric functions
V. Ya. Gutlyanskii
239
A basis for the operational method of finding interpolation polynomials
V. V. Pospelov
243
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019